MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D204TRM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had non-physiologic oversensing and noise, which triggered a lead integrity alert.A fracture was documented, but the physician suspected there may be a device set screw issue.The lead was capped and replaced, and during the revision, the set screws for the rv port and also the left ventricular port did not seem tight.A faulty header was possible so the device was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary : the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The returned device indicated a damaged set screw.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONSULTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7092544
Report Number3004209178-2017-25281
Device Sequence Number16618252
Product Code NIK
UDI-Device Identifier00613994714701
UDI-Public00613994714701
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2013
Device Model NumberD204TRM
Device Catalogue NumberD204TRM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4196 LEAD, 5867 ADAPTOR, 6947M LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR